# SDR CALA2016042200243

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 54,317 hours, 18,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 176619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHT BATTERY PACK M1574 FAILS CAPACITY CHECK.  R & R M1674 BATTERY PACK IAW AMM 33-51-06.  BATTERY CAPACITY CHECK GOOD IAW AMM 33-51-06, M1674 LOCATION, STATION 322, WL 291, RBL 7, CONNECTOR D10748.
